Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Kolbe, A.; Zagst, R. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
Valuation of Mortgage-Backed Securities and Mortgage Derivatives: A Closed-Form Approximation 
Abstract:
In this paper we develop a closed-form and thus computationally highly efficient formula to approximate the value of fixed-rate MBS. Our modelling framework is based on reduced-form and prepayment-risk neutral valuation techniques and offers two major extensions compared to existing closed-form approximation approaches: We include a stochastic baseline prepayment factor into our model and we are able to capture the usual S-curve shape of the refinancing incentive by a piecewise linear approximat...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Applied Mathematical Finance 
Jahr:
2009 
Band / Volume:
16 
Heft / Issue:
Seitenangaben Beitrag:
401-427 
Sprache:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein